# SDR GTIA2017031501835

- Difficulty date: March 15, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA O2 MASK OXYGEN HOSE LOOSE. DISCONNECTED TWO TIMES DURING FLIGHT. R&R CA O2 FULL FACE QUICK DONNING MASK IAW AMM 35-12-41. OPS CHECK NORMAL. A/C OK FOR SERVICE.
